# SDR CA120507002

- Difficulty date: April 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING APPROACH, THE ENGINE HAD A LOW TORQUE INDICATION.  THE CREW ELECTED TO SHUTDOWN THE ENGINE BEFORE MAKING AN UNEVENTFUL SINGLE ENGINE LANDING AT DESTINATION.  POST FLIGHT INSPECTION REVEALED A FUEL LEAK FROM THE NR 8 FUEL NOZZLE. A DAMAGED O-RING WAS FOUND.  IT WAS REPLACED TOGETHER WITH THE FLOW DIVIDER BEFORE THE ACFT WAS RETURNED TO SERVICE. MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
